MathSciNet Relay Station
MathSciNet bibliographic data
MR1127768 (92i:11047) 11F06 (20H05)
Vulakh, L. Ya. Classification of maximal Fuchsian subgroups of some Bianchi groups. Canad. Math. Bull. 34 (1991), no. 3, 417–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement